RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 181, Number 2, Pages 243–253 (Mi tmf8720)  

This article is cited in 1 scientific paper (total in 1 paper)

Synchronization in a nonisochronous nonautonomous system

L. A. Kalyakin

Institute of Mathematics with Computer Center, RAS, Ufa, Russia

Abstract: We study a model system of nonautonomous nonlinear differential equations arising in magnetodynamics theory. We find constraints on the parameters such that Lyapunov-stable solutions with a stabilized phase exist. These solutions describe the synchronization phenomenon in a nonisochronous system with slowly varying parameters.

Keywords: nonlinear oscillation, asymptotic behavior, synchronization, stability

DOI: https://doi.org/10.4213/tmf8720

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 181:2, 1339–1348

Bibliographic databases:

Received: 30.05.2014

Citation: L. A. Kalyakin, “Synchronization in a nonisochronous nonautonomous system”, TMF, 181:2 (2014), 243–253; Theoret. and Math. Phys., 181:2 (2014), 1339–1348

Citation in format AMSBIB
\Bibitem{Kal14}
\by L.~A.~Kalyakin
\paper Synchronization in a~nonisochronous nonautonomous system
\jour TMF
\yr 2014
\vol 181
\issue 2
\pages 243--253
\mathnet{http://mi.mathnet.ru/tmf8720}
\crossref{https://doi.org/10.4213/tmf8720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344448}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...181.1339K}
\elib{http://elibrary.ru/item.asp?id=22834541}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 181
\issue 2
\pages 1339--1348
\crossref{https://doi.org/10.1007/s11232-014-0216-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345836900001}
\elib{http://elibrary.ru/item.asp?id=24012457}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84915747497}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8720
  • https://doi.org/10.4213/tmf8720
  • http://mi.mathnet.ru/eng/tmf/v181/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ahadpour, A. Nemati, F. Mirmasoudi, N. Hematpour, “Projective synchronization of piecewise nonlinear chaotic maps”, Theoret. and Math. Phys., 197:3 (2018), 1856–1864  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:248
    Full text:22
    References:21
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019